# SDR FDEA201108133265

- Difficulty date: August 13, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65317731
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED BS 1176 FRAME LBL 45 - LB 55 STR 17 LEVEL MAIN CABIN.  CUTOUT DAMAGE,  AND INSTALLED NEW AND SPLICE IAW EA 7-5310-152432.
